# SDR 00032

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 19,134 hours, 14,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CLIMBING OUT OF LIT EN ROUTE TO DET AIRCRAFT STARTED TO DEPRESSURIZE, LEVELED OFF STILL WOULD NOT HOLD CABIN.  DIVERTED TO MEM.  REMOVED AND REPLACED RT SQUAT SWITCH AND ALTITUDE CONTROLLER, GROUND CK GOOD.  RETURNED AIRCRAFT TO SERVICE.
